# SDR MZZA97085

- Difficulty date: April 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N625DH
- Make and model: Boeing 727264
- Aircraft serial: 20780
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Leak
- Location: Nr 2 Center Tank
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

KUL - HNRC:  4187133.  LEAKING FUEL FROM CENTER FUEL TANK NR 2 AT LOWER FORWARD CORNER, FORWARD OF LOWER TANK ACCESS COVER.  OLD SEALANT REMOVED AND AREA THOROUGHLY CLEANED.  FIRST AND SECOND COAT APPLIED IAW MM 28-11-0.  FOUR HOUR LEAK CHECK CARRIED OUT, NO LEAKS FOUND.  (X)
